# SDR CA100809023

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 5,226 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 99103386
- Condition: Erratic
- Location: Fuel Flow
- Part time: 5,364 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING A ROUTINE TAKEOFF, THE PILOT NOTED FUEL FLOW FLUCTUATIONS.  HE DECLARED AN EMERGENCY AND RETURNED TO THE AIR FIELD OF DEPARTURE.  UPON INSP OF THE FUEL FLOW SYS, IT WAS FOUND THAT THE TRANSMITTER WAS GIVING FALSE AND ERRATIC INDICATIONS.
